MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MOZ25014
Medical Device Problem Codes Patient-Device Incompatibility (2682); Difficult to Advance (2920); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to get balloon to cross over lesion.
 
Event or Problem Description
Physician was unable to advance the device through or past the target lesion.He said it was a little bulky and the patient had very tortuous vessels.He was able to get a competitor balloon of the same size to cross lesion and work well.No injury to patient and the patient is reported to be doing well.

Brand Name
MOZECTM RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD
bilakhia house
muktanand marg, chala
vapi, gujarat 39619 1
IN  396191
MDR Report Key7045108
Report Number3009613036-2017-00002
Device Sequence Number2144934
Product Code LOX
UDI-Device Identifier18904224907703
UDI-Public18904224907703
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2020
Device Model NumberMOZ25014
Device Catalogue NumberMOZ25014
Device Lot NumberUMOA84
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;